# SDR 2012FA0000205

- Difficulty date: February 20, 2012
- Submitted: April 18, 2012
- Operation: General aviation
- Aircraft: N1849P
- Make and model: Beech F33A
- Aircraft serial: CE974
- Engine: Cont IO550B
- System (JASC): 2434 · DC Generator-Alternator
- Part: Key
- Part number: C28150
- Part serial: 150114011
- Condition: Sheared
- Location: Alternator Shaft
- Part time: 19 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WOODRUFF KEY ON THE ALTERNATOR SHAFT SHEARED LEAVING THE CLUTCH FREE SPOOLING,  FREE SPOOLING ON THE ALTERNATOR SHAFT DAMAGING THE ALTERNATOR RING GEAR PN 632018.   ALTERNATOR CLUTCH RETAINING NUT AND COTTER PIN REMAINED STILLIN PLACE ON THE SHAFT.  THE KEYWAY IN THE ALTERNATOR SHAFT APPEARS TO BE CUT TOO DEEP NOT ALLOWING THE WOODRUFF KEY TO ENGAGE IN THE CLUTCH PROPERLY.
